[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] capotan

From: Shirley Scroggins <email @ redacted>
Subject: [IP] Question About blood Pressure Medication

I recently had surgery and since  a week and a half ago I no longer need
BP meds. I had been on captopril one tab twice a day since 1987. Since I
no longer take it I am retaining fluid in legs and ankles more than I
was before.
Dr. took me off since BP was going to low.
I have heard that this pill is good for diabetics to help their kidneys.

Does anyone else know about this. I haven't had any kidney damage yet
,that I know off.
I have had to up my bolus. Can humalog cause  water retention? Any
advice. I see the Dr. 5-2-01.
Till then I am concerned. I know Washington University,St. Louis  was
doing a study on this. Has anyone else heard of it?
Sincerely:  Shirley
- ----------------------------------------------------------
kidney damage is silent like te pee in the ocean.you don't know about it until
you have it. once you have it you really need help. if you retain water its
not from humulog. discuss this with your doctor. continue capotan until you
are told otherwise by your diabetes team. spot
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml